RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2002, Volume 43, Number 3, Pages 644–651 (Mi smj1319)  

This article is cited in 3 scientific papers (total in 3 papers)

On the asymptotics of mean value points for some finite-difference operators

Yu. G. Nikonorov

Rubtsovsk Industrial Intitute, Branch of Altai State Technical University

Abstract: We prove some asymptotic estimates for mean value points of finite-difference differentiation operators of order $n$.

Full text: PDF file (159 kB)

English version:
Siberian Mathematical Journal, 2002, 43:3, 518–524

Bibliographic databases:

UDC: 517.26
Received: 17.03.2000

Citation: Yu. G. Nikonorov, “On the asymptotics of mean value points for some finite-difference operators”, Sibirsk. Mat. Zh., 43:3 (2002), 644–651; Siberian Math. J., 43:3 (2002), 518–524

Citation in format AMSBIB
\Bibitem{Nik02}
\by Yu.~G.~Nikonorov
\paper On the asymptotics of mean value points for some finite-difference operators
\jour Sibirsk. Mat. Zh.
\yr 2002
\vol 43
\issue 3
\pages 644--651
\mathnet{http://mi.mathnet.ru/smj1319}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1916810}
\zmath{https://zbmath.org/?q=an:1014.39017}
\transl
\jour Siberian Math. J.
\yr 2002
\vol 43
\issue 3
\pages 518--524
\crossref{https://doi.org/10.1023/A:1015471820715}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176346500013}


Linking options:
  • http://mi.mathnet.ru/eng/smj1319
  • http://mi.mathnet.ru/eng/smj/v43/i3/p644

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Nikonorov, “Asymptotics of tangent points for planar curves”, Siberian Adv. Math., 22:3 (2012), 192–203  mathnet  crossref  mathscinet
    2. Nikonorov Yu.G., “Asymptotic behavior of support points for planar curves”, J Math Anal Appl, 391:1 (2012), 147–158  crossref  mathscinet  zmath  isi  elib
    3. Yu. G. Nikonorov, “Asymptotics of mean value points in the Schwarz theorem for divided differences”, Siberian Adv. Math., 25:1 (2015), 56–75  mathnet  crossref  mathscinet
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:97
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018